# SDR MASA200800469

- Difficulty date: June 14, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 601R852001
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2605 CLT-SRQ.  PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.  REMOVED AND REPLACED SENSOR PX107.  (B)
